# SDR ASAA0843670

- Difficulty date: October 7, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON BELLY SKIN AT BS 1020 RBL 13.5, DENT IS WITHIN 3 INCHES OF SKIN SPLICE.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 80 01 REP 2.
